# SDR CALA2024010200011

- Difficulty date: December 26, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 43,487 hours, 26,502 cycles
- Engine: Iae V2524A5
- Engine time: 64,290 hours, 28,187 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 64,290 hours, 28,187 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

TEST FLIGHT DISCREPANCY . . 1 ENG LOW OIL PRESSENG SHUTDOWN ADDED SDR ENGINE WAS SHUT DOWN DUE TO LOW OIL PRESSURE AT 58 PSI, MIN. 60 PSI REQUIRED. ENGINE THEN WINDMILLED FOR 43 MINUTES; HOWEVER, WE DO NOT KNOW HOW LONG IT WINDMILLED BELOW 5PSI. OIL PRESSURE. EN GINE OIL QUANTITY INDICATED ?ZERO? ON LANDING, VISUAL OF TANK INDICATOR ALSO DID NOT SHOW ANY OIL IN TANK. T/S OF E1 IS IN WORK REF. AMM 72-00-00-200-021-A. PCMCIA BEING SHIPPED TO SFOEP. THIS IS FOR #1 ENGINE SN. V11086 (TSI= 5399 AND CSI= 2765).  NR 1 ENG WAS REPLACED ON TASK CARD #31-7100-1-4900/15102.  REMOVED AND REPLACED ENGINE IAW CARD # 31-7100-1-4900/15102.
